Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 16 found articles
 
 
  Feedback Solution of a Class of Differential Games with Endogenous Horizons
 
 
Title: Feedback Solution of a Class of Differential Games with Endogenous Horizons
Author: Yeung, D. W. K.
Appeared in: Journal of optimization theory and applications
Paging: Volume 106 (2000) nr. 3 pages 657-675
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands